# SDR YENA2022051800498

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 62,124 hours, 21,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2107, BOS-BNA. ' A LEVEL 2 MUSTY 2 FROM THE ENVIRONMENTAL SYSTEM WAS DETECTED IN THE COCKPIT, FWD GALLEY, AND MID CABIN. BY SEVERAL CREW MEMBERS AND CUSTOMERS DURING BOARDING THE SMELL LINGERED AFTER THE APU BLEED WAS ON AND BOTH PACKS WERE PRESSURIZED. THE FA AT THE FWD GALLEY HAD SYMPTOMS (HEADACHE) AND REPORTED SMELLING THE ODOR DURING DESCENT (ENG BLEEDS ON, PACKS ON) OF THE PREVIOUS LEG. ( APU SYSTEM ).' (SUPPLEMENTAL TO FOLLOW)
